Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Will white rice help with runny stools ?

I am having very black tarry like, runny stools . I have diagnosis of IBS . My friend told me I should eat white rice now to help stools fromm being so runny. I think the black color is from taking 800 mgs last night of NASID(IBPROPEN) BUT I DIDN T HAVE TYLENOL ON HAND. DO YOU AGREE I COULD BENEFIT FROM THE RICE NOW TO HELP WITH RUNNY STOOLS?
Asked On : Wed, 28 Mar 2012
Answers:  2 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
I disagree that rice will solve your problem.

You have an acute peptic ulcer disease which is bleeding now. It needs to be sincerely addressed. I suggest you better go on Anti ulcer medication for at least a month with the help of your local doctor.

Ibuprofen is the clear culprit and you should avoid all the NSAIDs in future.

Answered: Wed, 28 Mar 2012
I find this answer helpful
  User's Response
hi welcome to hcm.see IBS which is irritable bowel may because of anxiety or stress leads to fat the intestinal you go for stool examination .because black stool mans infection or occult blood .concern any surgeon for that.avoid eationg outside food.take T.vibact ds one in mor and one in eve which improve your digestion.
Answered: Thu, 29 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor